Arithmetic Properties of the Exponents of Catalan΄s Equations
Μαθηματική Επιθεώρηση, Tome 42 (1994), pp. 85-87 Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library

Voir la notice de l'article

@article{MR_1994_42_a6,
     author = { },
     title = {Arithmetic {Properties} of the {Exponents} of {Catalan΄s} {Equations}},
     journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
     pages = {85--87},
     year = {1994},
     volume = {42},
     language = {gr},
     url = {http://geodesic.mathdoc.fr/item/MR_1994_42_a6/}
}
TY  - JOUR
AU  -  
TI  - Arithmetic Properties of the Exponents of Catalan΄s Equations
JO  - Μαθηματική Επιθεώρηση
PY  - 1994
SP  - 85
EP  - 87
VL  - 42
UR  - http://geodesic.mathdoc.fr/item/MR_1994_42_a6/
LA  - gr
ID  - MR_1994_42_a6
ER  - 
%0 Journal Article
%A  
%T Arithmetic Properties of the Exponents of Catalan΄s Equations
%J Μαθηματική Επιθεώρηση
%D 1994
%P 85-87
%V 42
%U http://geodesic.mathdoc.fr/item/MR_1994_42_a6/
%G gr
%F MR_1994_42_a6
 . Arithmetic Properties of the Exponents of Catalan΄s Equations. Μαθηματική Επιθεώρηση, Tome 42 (1994), pp. 85-87. http://geodesic.mathdoc.fr/item/MR_1994_42_a6/